RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 4, Pages 85–86 (Mi faa1325)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Spectra of $X^*$-algebras of pseudodifferential operators with multidimensional discontinuities in symbols

B. A. Plamenevskii, V. N. Senichkin


Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:4, 328–329

Bibliographic databases:

UDC: 517.98
Received: 17.01.1985

Citation: B. A. Plamenevskii, V. N. Senichkin, “Spectra of $X^*$-algebras of pseudodifferential operators with multidimensional discontinuities in symbols”, Funktsional. Anal. i Prilozhen., 20:4 (1986), 85–86; Funct. Anal. Appl., 20:4 (1986), 328–329

Citation in format AMSBIB
\Bibitem{PlaSen86}
\by B.~A.~Plamenevskii, V.~N.~Senichkin
\paper Spectra of $X^*$-algebras of pseudodifferential operators with multidimensional discontinuities in symbols
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 4
\pages 85--86
\mathnet{http://mi.mathnet.ru/faa1325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878055}
\zmath{https://zbmath.org/?q=an:0623.47066}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 4
\pages 328--329
\crossref{https://doi.org/10.1007/BF01083506}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J362600017}


Linking options:
  • http://mi.mathnet.ru/eng/faa1325
  • http://mi.mathnet.ru/eng/faa/v20/i4/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Plamenevskii, V. N. Senichkin, “The spectrum of an algebra of pseudodifferential operators with piecewise smooth symbols”, Math. USSR-Izv., 34:1 (1990), 147–179  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:130
    Full text:48
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019